Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Medicines to prepone periods while on AKT3 - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   HI
User :   Hi
Doctor :   this is Dr XXX
User :   Good Evening Doctor
Doctor :   how mai i help u today?
User :   Hi, I (aged 28) have been diagnosed with tubal blockage and have been taking AKT3 for the last 3 months. I also have PCOS for which my periods are irregular and charecterized by heavy bleeding. I had my periods 2 months ago and there is no pregnancy. Please suggest the medicine that I can take while taking AKT3 to have my periods. I have plans to go to a vaccation soon and am worried about having periods during the vaccation.
Doctor :   let me read your query
User :   sure
Doctor :   So u are taking treatment for TB
User :   yes
Doctor :   MAY I KNOW Your weight & height ?
User :   weight 59kg
User :   height 5' 5
Doctor :   ok
Doctor :   so your a bit underwegight as well
Doctor :   your ideal weight is abotu 65 kgs
User :   yes
Doctor :   Do you have pulmonary TB or abdominal TB ?
User :   micobacterium tuberculosis complex in fallopian tube
Doctor :   TB in case of abdominal TB, can cause a variety of symptoms similar to that you are facing
User :   both tube are bolcked
Doctor :   this is ovarian & uterine TB
User :   right
Doctor :   which is leading to the symptoms you are facing
User :   ok
Doctor :   Once the complete TREATMENT is over, and the uterus and the tubes recover from the initial damage, due to TB, everything will revert back to normal, but off course it will take some time.
User :   right doctor... but please help me with my question
Doctor :   this condition does not need any meds for making the periods regular. as there is no hormonal imbalance in the body
Doctor :   this problem is due to the anatomic damage to the uterus
User :   right
Doctor :   are you on any Oral contraceptives ?
User :   PCOS had been diagnosed
Doctor :   ok
User :   no oral contraceptives
Doctor :   SO HAS your gynae advised any meds for PCOS ?
Doctor :   pcos & TB combined is the current problem
User :   he had given me glyciphage 500... but once the TB treatment started he asked me to stopp glyciphage
Doctor :   GLYCIPAHGE is for diabetes
Doctor :   do u have diabetes as well
User :   no
Doctor :   For your current problem and question, you need to continue the whole course of AKT3 for your TB\
User :   i know
Doctor :   and , THERE is no medicines , which will help you to make the periods come, as this is not due to hormonal issues
User :   I have plans to go to a vaccation soon and am worried about having periods during the vaccation.
Doctor :   You will ahve to consult your gynae, before

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor